|
Issue |
Title |
|
Vol 16, No 1 (2013) |
On the Tate pairing associated to an isogeny between abelian varieties over pseudofinite field |
Abstract
PDF
|
Volodymyr Nesteruk |
|
Vol 3, No 2 (2004) |
On the Tits alternative for some generalized triangle groups |
Abstract
PDF
|
Valery Beniash-Kryvets, Oxana Barkovich |
|
Vol 20, No 1 (2015): A special issue |
On the units of integral group ring of \(C_{n}\times C_{6}\) |
Abstract
PDF
|
Ömer Küsmüş |
|
Vol 28, No 1 (2019) |
On the zero forcing number of graphs and their splitting graphs |
Abstract
PDF
|
Baby Chacko, Charles Dominic, K. P. Premodkumar |
|
Vol 20, No 2 (2015) |
On the \(le\)-semigroups whose semigroup of bi-ideal elements is a normal band |
Abstract
PDF
|
A. K. Bhuniya, M. Kumbhakar |
|
Vol 19, No 1 (2015) |
On the \(m\)-ary partition numbers |
Abstract
PDF
|
Yasuyuki Kachi, Pavlos Tzermias |
|
Vol 14, No 1 (2012) |
On the \(\cal F\) -hypercentre of a finite group |
Abstract
PDF
|
Alexander N. Skiba |
|
Vol 19, No 1 (2015) |
On two windows multivariate cryptosystem depending on random parameters |
Abstract
PDF
|
Urszula Romańczuk-Polubiec, Vasyl Ustimenko |
|
Vol 18, No 2 (2014) |
On types of local deformations of quadratic forms |
Abstract
PDF
|
Vitaliy M. Bondarenko |
|
Vol 26, No 2 (2018) |
On unicyclic graphs of metric dimension 2 with vertices of degree 4 |
Abstract
PDF
|
Marharyta Dudenko, Bogdana Oliynyk |
|
Vol 23, No 2 (2017) |
On unicyclic graphs of metric dimension \(2\) |
Abstract
PDF
|
Margaryta Dudenko, Bogdana Oliynyk |
|
Vol 19, No 2 (2015) |
On various parameters of \(\mathbb{Z}_q\)-simplex codes for an even integer \(q\) |
Abstract
PDF
|
P. Chella Pandian, C. Durairajan |
|
Vol 6, No 4 (2007) |
On various rank conditions in infinite groups |
Abstract
PDF
|
M. R. Dixon, L. A. Kurdachenko, I. Ya. Subbotin |
|
Vol 14, No 1 (2012) |
On verbal subgroups in finite and profinite groups |
Abstract
PDF
|
Cristina Acciarri, Pavel Shumyatsky |
|
Vol 8, No 2 (2009) |
On verbal subgroups of finitely generated nilpotent groups |
Abstract
PDF
|
Agnieszka Bier |
|
Vol 18, No 1 (2014) |
On weakly semisimple derivations of the polynomial ring in two variables |
Abstract
PDF
|
Volodimir Gavran, Vitaliy Stepukh |
|
Vol 36, No 2 (2023) |
On weakly \(s\)-normal subgroups of finite groups |
Abstract
PDF
|
C. W. Li |
|
Vol 7, No 2 (2008) |
On well \(p\)-embedded subgroups of finite groups |
Abstract
PDF
|
Nataliya V. Hutsko, Alexander N. Skiba |
|
Vol 3, No 3 (2004) |
On wildness of idempotent generated algebras associated with extended Dynkin diagrams |
Abstract
PDF
|
Vitalij M. Bondarenko |
|
Vol 14, No 2 (2012) |
On \(0\)-semisimplicity of linear hulls of generators for semigroups generated by idempotents |
Abstract
PDF
|
Vitaliy M. Bondarenko, Olena M. Tertychna |
|
Vol 6, No 1 (2007) |
On \(H\)-closed topological semigroups and semilattices |
Abstract
PDF
|
Ivan Chuchman, Oleg Gutik |
|
Vol 25, No 2 (2018) |
On \(k\)-graceful labeling of pendant edge extension of complete bipartite graphs |
Abstract
PDF
|
Soumya Bhoumik, Sarbari Mitra |
|
Vol 29, No 1 (2020) |
On \(p\)-nilpotency of finite group with normally embedded maximal subgroups of some Sylow subgroups |
Abstract
PDF
|
A. Trofimuk |
|
Vol 13, No 1 (2012) |
On \(S\)-quasinormally embedded subgroups of finite groups |
Abstract
PDF
|
Kh. A. Al-Sharo, Olga Shemetkova, Xiaolan Yi |
|
Vol 5, No 3 (2006) |
On \(\frak{F}\)-radicals of finite \(\pi\)-soluble groups |
Abstract
PDF
|
Wenbin Guo, Xi Liu, Baojun Li |
|
651 - 675 of 932 Items |
<< < 22 23 24 25 26 27 28 29 30 31 > >> |